# SDR SWAA2024070906492

- Difficulty date: June 2, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 58,468 hours, 34,993 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON DEFLECTION CONTROL RIB SUPPORTS BEAM O/B TRAILING EDGE AT LT WING 2024-361557.   POWER PACK P/N: PE1068; S/N: PE0318-95852; DUE DATE: 16-SEP-25.   REPAIRED DEFLECTION CONTROL RIB SUPPORTS BEAM O/B TRAILING EDGE AT LT WING IAW B737-700 SRM 57-51-02-2R-1 AND 57-52-01-2R-4.  REPAIRED DEFLECTION CONTROL RIB SUPPORTS BEAM O/B TRAILING EDGE AT LT WING IAW B737-700 SRM 57-51-02-2R-1 AND 57-52-01-2R-4.
